# SDR ASAA2025050758650

- Difficulty date: May 7, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 58,483 hours, 17,534 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 654A00041032
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT RH CARGO TRACK HAS CRACKS AT STA 767, 747, 727J, 727I, 727H, 727G AND 727C. GROUNDED - YES. REMOVED AND REPLACED NEW RH CARGO TRACK ON AFT CARGO PIT FROM STA 727A TO STA 887 IAW B737-800 SRM 51-40-02-0G-0.
